MAUDE Adverse Event Report: LIVANOVA CANADA CORP. SOLO SMART SUPRA-ANNULAR HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. SOLO SMART SUPRA-ANNULAR HEART VALVE; TISSUE HEART VALVE
Model Number ART27SMT
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information was reported to livanova by the patient.The solo smart valve was implanted on (b)(6) 2015 at (b)(6) hospital.
 
Event or Problem Description
The manufacturer was notified on 01-nov-2016 by the patient of the following: a solo smart valve was implanted on (b)(6) 2015.One of the leaflets was not closing.The patient is scheduled for valve-in-valve reoperation.
 
Additional Manufacturer Narrative
The complete manufacturing and material records for the solo smart heart valve, model icv1265, s/n (b)(4), were retrieved and reviewed by quality control at livanova (b)(4) corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model icv1265) solo smart heart valve at the time of manufacture and release.No further information has been received by the manufacturer to date of the proposed tavi procedure, based on the limited information provided, it is not clear what the complete reason for proposed tavi was therefore no conclusion can be drawn.No further investigation is possible at this time.

Brand Name
SOLO SMART SUPRA-ANNULAR HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key6133861
Report Number3004478276-2016-00157
Device Sequence Number1310885
Product Code LWR
UDI-Device Identifier00896208000498
UDI-Public(01)00896208000498(240)ICV1265(17)180226
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2018
Device Model NumberART27SMT
Device Catalogue NumberICV1265
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2016
Supplement Date Received by Manufacturer04/05/2017
Initial Report FDA Received Date11/29/2016
Supplement Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR